Alert archive / Tennessee / Flash Flood Warnings in 2005

Flash Flood Warning 42, NWS Memphis, TN

August 29, 20055 counties in Tennessee

NWS Memphis, TN issued this flash flood warning at Aug 29, 2005, 10:45 PM CDT for 5 counties in Tennessee. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 29, 2005, 10:45 PM CDT (03:45 UTC)
Expired
Aug 30, 2005, 5:00 AM CDT
In force
6 hr
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

Counties Chester County, TN, Decatur County, TN, Haywood County, TN, Henderson County, TN, Madison County, TN

The radar

The Memphis radar (KNQA), 116 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 3.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2005-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 352 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2005-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
352 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
646 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMEG 300350
FFWMEG
TNC023-039-075-077-113-301000-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1045 PM CDT MON AUG 29 2005

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DECATUR COUNTY IN TENNESSEE
  CHESTER COUNTY IN SOUTHWEST TENNESSEE
  HAYWOOD COUNTY IN SOUTHWEST TENNESSEE
  HENDERSON COUNTY IN SOUTHWEST TENNESSEE
  MADISON COUNTY IN SOUTHWEST TENNESSEE

* UNTIL 500 AM CDT TUESDAY AUGUST 29TH...

* AT 1040 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR 
INDICATED   VERY HEAVY RAIN MOVING OVER THE WARNED AREA. RAINFALL 
TOTALS OF THREE TO FIVE INCHES...WITH ISOLATED HIGHER AMOUNTS. THESE
HEAVY RAINFALL TOTALS WILL RESULT IN FLOODING IN LOW LYING AND FLOOD 
PRONE AREAS IN THE WARNED AREA. THE BEST ADVICE FOR TONIGHT IS TO 
REMAIN IN A PLACE OF SAFETY UNTIL THE STORM PASSES.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WILDERSVILLE...SUGAR TREE...SPRING CREEK...SARDIS...REAGAN...
  PARSONS...NUTBUSH...MIFFLIN...MERCER...MASSEYVILLE...LEXINGTON...
  JEANETTE...JACKSON...JACKS CREEK...HOLLY GROVE...HILLVILLE...
  HENDERSON...FORKED DEER...FAIRVIEW...DECATURVILLE...DARDEN...
  BROWNSVILLE...BLUE GOOSE...BEMIS...BELLE EAGLE...BATH SPRINGS...
  BARGERTON AND ADAIR.

.A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
MOVE TO HIGHER GROUND IMMEDIATELY. DO NOT ATTEMPT TO CROSS FLOODED 
ROADWAYS. 

.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...
ACT QUICKLY. TURN AROUND, DONT DROWN

.TO REPORT SEVERE WEATHER HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MEMPHIS.

.STAY TUNED TO THIS NATIONAL WEATHER SERVICE BROADCAST FOR THE LATEST
UPDATES AND INFORMATION. TO REPORT FLOODING ONLY...CALL 1 800 4 3 2 0
8 7 5.

LAT...LON 3583 8818 3582 8824 3583 8800 3540 8799
      3539 8854 3529 8873 3543 8885 3540 8952
      3578 8941 3570 8905 3579 8891

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 8:09 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Aug 29, 8:09 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
809 PM CDT MON AUG 29 2005

...DISCUSSION...

...INLAND TROPICAL STORM WARNING AND FLOOD WATCH REMAIN IN EFFECT
   UNTIL 1 PM TUESDAY...

...REMNANTS OF HURRICANE KATRINA WILL MOVE NORTH THROUGH NORTHEAST
MISSISSIPPI AND INTO WEST TENNESSEE NEAR THE TENNESSEE RIVER
TONIGHT...

STRONG WINDS CONTINUE TO MOVE INTO NORTH MISSISSIPPI AND WEST
TENNESSEE ASSOCIATED WITH KATRINA. WIND GUSTS OF OVER 50 MPH ARE
BEING REPORTED FROM COLUMBUS AND TUPELO. OTHER WINDS ACROSS WEST
TENNESSEE HAVE PRODUCED SOME DAMAGE AS FAR WEST AS TIPTON COUNTY.

THE INLAND TROPICAL STORM WARNING HAS BEEN EXPANDED WESTWARD TO THE
MISSISSIPPI RIVER AND INCLUDE TIPTON...HAYWOOD AND MADISON COUNTIES.
HEAVY RAIN AND FLOODING WILL OCCUR ACROSS PARTS OF NORTHEASTERN
MISSISSIPPI AND WESTERN TENNESSEE.

&&

.MEG WATCHES/WARNINGS/ADVISORIES
AR...WIND ADVISORY 7 PM TONIGHT TO 1 PM TUESDAY ALL COUNTIES.
MO...WIND ADVISORY 7 PM TONIGHT TO 1 PM TUESDAY ALL COUNTIES.
MS...FLOOD WATCH 7 PM TONIGHT TO 1 PM TUESDAY ALL COUNTIES.
     INLAND TROPICAL STORM WARNING 7 PM TONIGHT TO 1 PM TUESDAY
     FOR ALL OF NORTH MISSISSIPPI.
TN...FLOOD WATCH 7 PM TONIGHT TO 1 PM TUESDAY ALL COUNTIES.
     INLAND TROPICAL STORM WARNING 7 PM TONIGHT TO 1 PM TUESDAY
     FOR TNZ053>055-088-049-050-052-090>092.
     WIND ADVISORY SAME TIME PERIOD EVERYWHERE ELSE.

AC
Hazardous weather outlook, Aug 29, 8:50 PM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
850 PM CDT MON AUG 29 2005

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>021-048>055-088>092-301000-
ALCORN MS-BENTON MS-CALHOUN MS-CARROLL TN-CHESTER TN-CHICKASAW MS-
CLAY AR-COAHOMA MS-CRAIGHEAD AR-CRITTENDEN AR-CROCKETT TN-CROSS AR-
DE SOTO MS-DECATUR TN-DUNKLIN MO-DYER TN-FAYETTE TN-GIBSON TN-
GREENE AR-HARDEMAN TN-HARDIN TN-HAYWOOD TN-HENDERSON TN-HENRY TN-
ITAWAMBA MS-LAFAYETTE MS-LAKE TN-LAUDERDALE TN-LAWRENCE AR-LEE MS-
LEE AR-MADISON TN-MARSHALL MS-MCNAIRY TN-MISSISSIPPI AR-MONROE MS-
OBION TN-PANOLA MS-PEMISCOT MO-PHILLIPS AR-POINSETT AR-PONTOTOC MS-
PRENTISS MS-QUITMAN MS-RANDOLPH AR-SHELBY TN-ST. FRANCIS AR-
TALLAHATCHIE MS-TATE MS-TIPPAH MS-TIPTON TN-TISHOMINGO MS-TUNICA MS-
UNION MS-WEAKLEY TN-YALOBUSHA MS-
INCLUDING THE CITIES OF...ABERDEEN...AMORY...BALDWYN...BARTLETT...
BATESVILLE...BAY...BLACK ROCK...BLYTHEVILLE...BOLIVAR...BONO...
BOONEVILLE...BROOKLAND...BROWNSVILLE...CAMPBELL...CARAWAY...
CARUTHERSVILLE...CHARLESTON...CLARKSDALE...COLLIERVILLE...CORINTH...
CORNING...COVINGTON...DYERSBURG...EARLE...ELAINE...FORREST CITY...
FULTON...GERMANTOWN...GOSNELL...HARRISBURG...HAYTI...HELENA...
HENDERSON...HERNANDO...HOLLY SPRINGS...HORN LAKE...HOUSTON...HOXIE...
HUGHES...HUMBOLDT...HUNTINGDON...IUKA...JACKSON...JONESBORO...
KEISER...KENNETT...LAKE CITY...LEACHVILLE...LEPANTO...LEXINGTON...
LUXORA...MADISON...MALDEN...MANILA...MARIANNA...MARION...
MARKED TREE...MARMADUKE...MARTIN...MARVELL...MCKENZIE...MILAN...
MILLINGTON...MONETTE...NETTLETON...NEW ALBANY...OKOLONA...
OLIVE BRANCH...OSCEOLA...OXFORD...PALESTINE...PARAGOULD...PARIS...
PARKIN...PIGGOTT...POCAHONTAS...PONTOTOC...RECTOR...RIPLEY...
SAVANNAH...SELMER...SENATH...SENATOBIA...SOUTHAVEN...STEELE...
TRENTON...TRUMANN...TUPELO...TURRELL...TYRONZA...UNION CITY...
VERONA...WALNUT RIDGE...WATER VALLEY...WEST HELENA...WEST MEMPHIS...
WILSON AND WYNNE
850 PM CDT MON AUG 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH
MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL.

.DAY ONE...

DANGEROUS HURRICANE KATRINA WILL CONTINUE TO MOVE NORTHWARD THROUGH
NORTHEAST MISSISSIPPI OVERNIGHT.

TROPICAL STORM FORCE WINDS WILL BE POSSIBLE ACROSS NORTH
MISSISSIPPI AND SOUTHERN PORTIONS OF WEST TENNESSEE TONIGHT INTO
TUESDAY MORNING. AN INLAND TROPICAL STORM WARNING IS IN EFFECT
THROUGH 1 PM TUESDAY...EAST OF THE MISSISSIPPI RIVER AND SOUTH OF A
LINE FROM COVINGTON TENNESSEE TO LEXINGTON TENNESSEE. A WIND
ADVISORY IS IN EFFECT FOR THE REMAINDER OF THE AREA DURING THE SAME
TIME PERIOD.

HEAVY RAINFALL WILL LIKELY PRODUCE FLOODING ACROSS NORTH MISSISSIPPI
AND PARTS OF WEST TENNESSEE. A FLOOD WATCH IS IN EFFECT THROUGH 1 PM
TUESDAY AFTERNOON. THREE TO SIX INCHES OF RAIN ARE FORECAST TO OCCUR
IN THE WATCH AREA.

.DAYS TWO THROUGH SEVEN...

THE REMNANTS OF KATRINA WILL MOVE OUT OF THE MIDSOUTH BY
EARLY AFTERNOON ON TUESDAY. THE FLOOD WATCH...WIND
ADVISORY...AND INLAND TROPICAL STORM WARNINGS WILL EXPIRE AT
1 PM TUESDAY.

AFTER TUESDAY...THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS
LOW.

FOR DETAILED AND UPDATED INFORMATION...PLEASE REFER TO THE
STATEMENTS...WATCHES AND WARNINGS ISSUED BY THE NATIONAL WEATHER
SERVICE OFFICE IN MEMPHIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED TONIGHT FOR IMPACTS ASSOCIATED WITH
KATRINA.

In the hours before

Local storm report, Aug 29, 6:46 PM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
646 PM CDT MON AUG 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TROPICAL STORM   TUPELO                  34.26N 88.73W
08/29/2005                   LEE                MS   TRAINED SPOTTER

            STRONG WINDS HAVE KNOCKED DOWN LARGE TREES AND POWERLINES
            ACROSS THE CITY OF TUPELO.

&&

JLH
Local storm report, Aug 29, 7:26 PM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
726 PM CDT MON AUG 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TROPICAL STORM   3 W COVINGTON           35.57N 89.70W
08/29/2005                   TIPTON             TN   TRAINED SPOTTER

            STRONG WINDS ESTIMATED BETWEEN 50-60 MPH TORE THE FRONT
            PORCH OFF OF A HOUSE...BROKE WINDOWS ON A CAMPER
            TRAILER...AND RIPPED A SATELLITE TELEVISION DISH FROM THE
            ROOF OF THE HOUSE.

&&

JLH
Local storm report, Aug 29, 7:36 PM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
736 PM CDT MON AUG 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TROPICAL STORM   TUPELO                  34.26N 88.73W
08/29/2005                   LEE                MS   TRAINED SPOTTER

            STRONG WINDS HAVE KNOCKED DOWN LARGE TREES AND POWERLINES
            ACROSS THE CITY OF TUPELO.

0615 PM     TROPICAL STORM   3 W COVINGTON           35.57N 89.70W
08/29/2005                   TIPTON             TN   TRAINED SPOTTER

            STRONG WINDS ESTIMATED BETWEEN 50-60 MPH TORE THE FRONT
            PORCH OFF OF A HOUSE...BROKE WINDOWS ON A CAMPER
            TRAILER...AND RIPPED A SATELLITE TELEVISION DISH FROM THE
            ROOF OF THE HOUSE.

0710 PM     TROPICAL STORM   OXFORD                  34.36N 89.53W
08/29/2005                   LAFAYETTE          MS   TRAINED SPOTTER

            TREES REPORTED DOWN ALONG LONGEST STREET IN THE CITY OF
            OXFORD.

&&

JLH
Local storm report, Aug 29, 9:47 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
947 PM CDT MON AUG 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TROPICAL STORM   TUPELO                  34.26N 88.73W
08/29/2005                   LEE                MS   TRAINED SPOTTER

            STRONG WINDS HAVE KNOCKED DOWN LARGE TREES AND POWERLINES
            ACROSS THE CITY OF TUPELO.

0615 PM     TROPICAL STORM   3 W COVINGTON           35.57N 89.70W
08/29/2005                   TIPTON             TN   TRAINED SPOTTER

            STRONG WINDS ESTIMATED BETWEEN 50-60 MPH TORE THE FRONT
            PORCH OFF OF A HOUSE...BROKE WINDOWS ON A CAMPER
            TRAILER...AND RIPPED A SATELLITE TELEVISION DISH FROM THE
            ROOF OF THE HOUSE.

0710 PM     TROPICAL STORM   OXFORD                  34.36N 89.53W
08/29/2005                   LAFAYETTE          MS   TRAINED SPOTTER

            TREES REPORTED DOWN ALONG LONGEST STREET IN THE CITY OF
            OXFORD.

0720 PM     TROPICAL STORM   HARMONTOWN              34.53N 89.65W
08/29/2005                   LAFAYETTE          MS   TRAINED SPOTTER

            TREES DOWN ON COUNTY ROAD 500 NEAR HARMONTOWN.

0730 PM     TROPICAL STORM   TISHOMINGO              34.64N 88.23W
08/29/2005                   TISHOMINGO         MS   EMERGENCY MNGR

            TREES AND POWERLINES DOWN COUNTYWIDE.

0730 PM     TROPICAL STORM   3 S OXFORD              34.32N 89.53W
08/29/2005                   LAFAYETTE          MS   TRAINED SPOTTER

            TREE DOWN ON CAR ALONG SOUTH LAMAR STREET IN OXFORD.

0730 PM     TROPICAL STORM   AMORY                   33.99N 88.48W
08/29/2005                   MONROE             MS   TRAINED SPOTTER

            TREES AND POWERLINES REPORTED DOWN COUNTYWIDE.

0730 PM     TROPICAL STORM   OXFORD                  34.36N 89.53W
08/29/2005                   LAFAYETTE          MS   TRAINED SPOTTER

            ESTIMATED WIND GUSTS IN EXCESS OF 60 MPH.

0750 PM     TROPICAL STORM   OXFORD                  34.36N 89.53W
08/29/2005                   LAFAYETTE          MS   TRAINED SPOTTER

            TRAINED WEATHER SPOTTER REPORTED TREES DOWN ALONG HIGHWAY
            30 IN LAFAYETTE COUNTY.

0750 PM     TROPICAL STORM   NEW ALBANY              34.49N 89.02W
08/29/2005                   UNION              MS   TRAINED SPOTTER

            TREES REPORTED DOWN ACROSS THE CITY OF NEW ALBANY AND
            TREES AND POWERLINES HAVE BEEN REPORTED DOWNED
            COUNTYWIDE.

0755 PM     TROPICAL STORM   3 E THAXTON             34.31N 89.12W
08/29/2005                   PONTOTOC           MS   TRAINED SPOTTER

            TREES REPORTED DOWN IN THE HURRICANE COMMUNITY EASTWARD
            TO THAXTON.

0800 PM     TROPICAL STORM   HOUSTON                 33.90N 89.00W
08/29/2005                   CHICKASAW          MS   LAW ENFORCEMENT

            TREES REPORTED DOWN ON SEVERAL MOBILE HOMES IN HOUSTON.
            TREES DOWN COUNTYWIDE ACROSS CHICKASAW COUNTY.

0800 PM     TROPICAL STORM   TREMONT                 34.23N 88.25W
08/29/2005                   ITAWAMBA           MS   LAW ENFORCEMENT

            TELEPHONE POLE DOWN IN TREMONT. TREES AND POWERLINES
            REPORTED DOWN COUNTYWIDE.

0800 PM     TROPICAL STORM   TUPELO                  34.26N 88.73W
08/29/2005                   LEE                MS   LAW ENFORCEMENT

            TREES...POWERLINES...AND POWERPOLES REPORTED DOWN
            COUNTYWIDE.

0805 PM     TROPICAL STORM   3 S OXFORD              34.32N 89.53W
08/29/2005                   LAFAYETTE          MS   TRAINED SPOTTER

            TREES REPORTED DOWN ALONG SOUTH LAMAR STREET JUST SOUTH
            OF OXFORD.

0840 PM     TROPICAL STORM   OXFORD                  34.36N 89.53W
08/29/2005                   LAFAYETTE          MS   TRAINED SPOTTER

            ELECTRICAL TRANSFORMER DOWN ON HOUSE IN THE COLLEGE HILL
            HEIGHTS COMMUNITY ALONG COUNTY ROAD 102.

0900 PM     FLASH FLOOD      BOLIVAR                 35.26N 89.00W
08/29/2005                   HARDEMAN           TN   TRAINED SPOTTER

            WATER REPORTED OUT OF BANKS ALONG SMALL RIVER BEDS
            BETWEEN BOLIVAR AND HORNSBY.

0905 PM     TROPICAL STORM   JACKSON                 35.63N 88.83W
08/29/2005                   MADISON            TN   EMERGENCY MNGR

            TREES DOWN ON POWERLINES ALONG LINDEN AND LAMBUTH AVENUE.
            POWER ALSO REPORTED OUT IN THE JACKSON AREA.

0910 PM     TROPICAL STORM   OXFORD                  34.36N 89.53W
08/29/2005                   LAFAYETTE          MS   FIRE DEPT/RESCUE

            TREES DOWN ON COUNTY ROAD 328.

0930 PM     TROPICAL STORM   OXFORD                  34.36N 89.53W
08/29/2005                   LAFAYETTE          MS   AMATEUR RADIO

            POWERLINES DOWN ALONG OLD TAYLOR ROAD...COUNTY ROAD 303.

&&

JRA

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 8:19 PM CDTFlash Flood WarningMEGFayette, Hardeman, Hardin, McNairy, Shelby4 hr
Aug 30, 12:05 AM CDTFlash Flood WarningMEGFayette, Hardeman, Hardin, McNairy, Shelby115 min
Aug 30, 1:59 AM CDTFlash Flood WarningMEGLauderdale, Shelby, Tipton3 hr
Aug 30, 2:03 AM CDTFlash Flood WarningMEGCarroll, Crockett, Dyer, Gibson, Henry, Lake and 2 more3 hr

Nearby

Flash Flood Warnings in Tennessee, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.